# SDR YENA2022100500986

- Difficulty date: September 28, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271N
- Aircraft serial: 10839
- Aircraft time: 586 hours, 98 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 767584M
- Part serial: AAAY023307
- Condition: Failed
- Location: 1xu2
- Part time: 679 hours, 111 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1620, BOS-LHR. (ETOPS) 'AC GEN CLASS II MSG ( CLASS II MX MSG - GPCU OR AC GEN ); REMOVED AND REPLACED GCU # 2 PER TSM 24-22-00-810-832-A, VERIFIED BY GROUND CHECK AND OPC PROCEDURE IAW AMM 24-41-00. OPS CHECK WAS GOOD, NO MSGS WERE NOTED. MDDR ITEM RESTORED. MX-4 UPDATED, PLACARD REMOVED.' (SUPPLEMENTAL INFORMATION ADDED)
